# SDR ASOA20161111158

- Difficulty date: November 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND SERVICE DOOR SILL ANGLE CORRODED BETWEEN FS333-349. R & R ANGLE IAW SRM 51-42-21.
